# SDR A6WA200540369

- Difficulty date: December 30, 2005
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR PLANK HOLE NR 7, WS 116.366 HAS CORROSION AT IB SIDE 2 INCHES L X .005 INCH DEEP AND FWD SIDE .5 INCH L X .005 INCH D, NOT IN CRITICAL AREA.  MAINTENANCE REPAIRED RT LWR WING PLANK ACCESS HOLE NR 7 IAW REO.  (K)
